Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 10, Issue 9, 4552-In Progress
Articles: 25 - 36 XML export
Global and local behavior of a class of \(\xi^{(s)}\)-QSO
Author(s): Abdelwahab Alsarayreh, Izzat Qaralleh, Muhammad Zaini Ahmad, Basma Al-Shutnawi, Saba Al-Kaseasbeh
Pages: 4834--4845
Endpoint estimates for commutators of mutilinear square function satisfying some integrable condition
Author(s): Dongxiang Chen, Anzhi Huang
Pages: 4846--4865
Fixed point results for multivalued mappings in \({\mathbf G}_{b}\)-cone metric spaces
Author(s): Abdullah Eqal Al-Mazrooei, Jamshaid Ahmad
Pages: 4866--4875
Stability control of fractional chaotic systems based on a simple Lyapunov function
Author(s): Tianzeng Li, Yu Wang, Hongmei Li
Pages: 4876--4889
A generalized forward-backward method for solving split equality quasi inclusion problems in Banach spaces
Author(s): Shih-Sen Chang, Ching-Feng Wen, Jen-Chih Yao, Jing-Qiang Zhang
Pages: 4890--4900
On cycle inequalities for convex-star bodies
Author(s): Chang-Jian Zhao, Wing-Sum Cheung
Pages: 4901--4907
A pinching theorem for statistical manifolds with Casorati curvatures
Author(s): Chul Woo Lee, Dae Won Yoon, Jae Won Lee
Pages: 4908--4914
Characterization of matrix Fourier multiwavelet frames multipliers with integer dilation factor
Author(s): Fengjuan Zhu, Yongdong Huang, Shengnan Shi, Xiao Tan, Juan Zhao
Pages: 4915--4929
Infinitely many small energy solutions for fractional coupled Schrodinger system with critical growth
Author(s): Peiluan Li, Yuan Yuan, Yuanxian Hui
Pages: 4930--4939
Multi-sensitivity, syndetical sensitivity and the asymptotic average- shadowing property for continuous semi-flows
Author(s): Risong Li, Tianxiu Lu, Yu Zhao, Hongqing Wang, Haihua Liang
Pages: 4940--4953
On subclass of meromorphic multivalent functions associated with Liu-Srivastava operator
Author(s): Saqib Hussain, Jamila Bibi, Mohsan Raza, Maslina Darus
Pages: 4954--4965
On quasi-linear equation problems involving critical and singular nonlinearities
Author(s): Yanbin Sang, Xiaorong Luo
Pages: 4966--4982

Impact Factor 1.34

June 13, 2017

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.34 according to 2016 Journal Citation Reports released by Thomson Reuters in 2017. Read more

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via http://www.isr-publications.com/jnsa  too.  J. Nonlinear Sci. Appl. currently has an acceptance ra... Read more